An optimal error bound for a finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy

File Description SizeFormat 
AN OPTIMAL ERROR BOUND FOR A FINITE.pdfPublished version217.81 kBAdobe PDFView/Open
Title: An optimal error bound for a finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy
Authors: Barrett, JW
Blowey, JF
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Sep-1999
Citation: RAIRO-MATH MODEL NUM Vol.( 33 ) No.( 5 ) pp 971 - 987
URI: http://hdl.handle.net/10044/1/1102
Publisher Link: http://dx.doi.org/10.1051/m2an:1999129
Start Page: 971
End Page: 987
Copyright Statement: © EDP Sciences, SMAI 1999. The original publication is available at www.esaim-m2an.org
Volume: 33
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons